University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Linear-quadratic approximation, external habit and targeting rules

Levine, P, Pearlman, J and Pierse, R (2008) Linear-quadratic approximation, external habit and targeting rules JOURNAL OF ECONOMIC DYNAMICS & CONTROL, 32 (10). pp. 3315-3349.

Full text not available from this repository.
Item Type: Article
Divisions : Surrey research (other units)
Authors :
Pearlman, J
Date : 1 October 2008
DOI : 10.1016/j.jedc.2008.02.001
Uncontrolled Keywords : Social Sciences, Economics, Business & Economics, ECONOMICS, Linear-quadratic approximation, Dynamic stochastic general equilibrium models, Utility-based loss function, Cooperative and non-cooperative equilibria, OPTIMAL MONETARY-POLICY, CAPITAL ACCUMULATION, STABILITY, WELFARE, MODELS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 14:45
Last Modified : 24 Jan 2020 13:15

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800